# SDR S9BA200800018

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 38,688 hours, 81,986 cycles
- Engine: Pwa PT6*
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: CV431
- Condition: Corroded
- Location: Aileron Weight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAMP INSPECTION, FOUND LT AILERON OB WEIGHT BALANCE CHANNEL CORRODED.  REMOVED AND REPLACED WEIGHT AND BALANCE CHANNEL, AND STATIC BALANCED AILERON IAW SRM 57-50-21 PAGE 3 AND SRM RD6-57-085.
